# SDR 9804139304

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED CONTAMINATION OF ICE CRYSTALS IN NOSE STRUT FLUID.  HEATED AND RESERVICED STRUT TO PROPER LEVELS, OPERATIONAL CHECK NORMAL.
